# SDR SWIA201844126

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 43,198 hours, 40,736 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ENROUTE. DECLARED AN EMERGENCY.   REMOVED AND REPLACED THE RT BPSU WIRE HARNESS IAW AMM. CYCLED FLAPS NUMEROUS TIMES WITHOUT FAILURE. OPS CHECKED GOOD.
